# SDR 08FDEA01618

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0264508
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER I/B T/E PANEL 641EB HAS SEVERAL DENTS.   REPAIRED ( 3 EA ) DAMAGED AREAS BY FABRICATING & BONDING A CORES;  FILLERS & DOUBLERS IAW SRM 51-71-00 VOL II.
